# SDR QXEA2013050900951

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO FRAME CLIP STA 509.5 IS CORRODED BY STR 24S.  REMOVED FLOORBOARD SUPPORT FROM STA 509.5 AT STR 24S TO FOM IAW SRM (R12) 51-42-05-02-01.  REMOVED FLOORBEAM TO FRAME CLIP AT STA 509.5 BY STR 24S IAW SRM (R12) 51-42-05-02-01.  MATCH DRILLED IAW SRM 51-40-05-02-01, REV 12.  OK TO INSTALL NEW FRAME CLIP.  INSTALLED BRACKET IAW SRM 51-42-05-02-01, REV 12.  RESTORED SURFACE PROTECTION IAW SRM 51-25-05-02-01, REV 12, APPLIED CPC IAW AMM 51-25-01-390-801, REV 42.  PRIOR TO RESTORING SURFACE PROTECTION, FLOORBOARD SUPPORT WAS INSTALLED IAW SRM 51-42-05-02-01, REV 12.
